# SDR SWIA201844574

- Difficulty date: April 5, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 22,937 hours, 22,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INBOARD VANE CAP IS CHAFED.   REMOVED AND REPLACED THE FLAP VANE CAP IAW SRM.
